# SDR SCNA20131005165

- Difficulty date: September 10, 2013
- Submitted: October 5, 2013
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 43,407 hours, 16,612 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM, BS 328 HAS CORROSION AREA AT RBL 23.  REPAIRED DAMAGE SECTION OF FLOORBEAM.
